Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have stents after myocardial infarction, taking Plavix. How am I doing?

I am 64 years old and I had four drug-eluding stents placed in my right and left coronary arteries last year after having had a myocardial infarction . Due to time delays associated with my medivac from our clinic s ER the muscle in the area of the right ventricle was starved of food and oxygen for 2-3 hours with a subsequent loss of 40% of localized heart function. I m on Plavix and aspirin and taking Ramapril to assist my damaged heart muscle. I just measured my blood pressure and it is around 106/60 with a pulse of 59. How am I doing?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You are doing well –
You seem to be in good hands...
You need regular follow up
Aggressive management of the risk factors is essential – to prevent new problem or progression

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor